# SDR NACA2022020300001

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,532 hours, 17,653 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7926140001
- Part serial: 8012
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF RADIO WILL NOT TRANSMIT OR TUNE. REF MEL 23-11-01-02B REPLACED LEFT HF COUPLER PER AMM 23-11-01 OPS CHECK OK.  DTO PART POOL UNIT, NO TIME INFO.
